Aa
A
A
A
Close
Eye Care Community
21.5k Members
Avatar universal

Durezol side effects

Hi have been using Durezol for my uveitis every hour for the first week. my vision got blurred.will it come back to normal after the treatment
1 Responses
177275 tn?1511758844
1. Be sure you are under the care of an Eye MD ophthalmologist not an optometrist or non-ophthalmic MD.  2. You are greatly exceeding the standard dose of Durezol with is usually one drop every 6 hours. 3. A uveitis that severe you should also be using some sort of red top drop to keep your pupil dilated (atropine, homatropine or cyclogyl)  3. If you are no better after a weeks therapy your treatment needs stepped up perhaps oral steroids.  4. You also need a work up to determine why you have uveitis.
2 Comments
Thank you for the response yes I am taking one more drop for dialating the pupil.does the blueness will go away after I stop using the Durezol.is this normal with Durezol?
It's not the durezol that is the problem its your uveitis. I laid out a path to deal with your problem in my response.
Have an Answer?
Top General Health Answerers
177275 tn?1511758844
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.